# SDR AALA200801531

- Difficulty date: June 5, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N218AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49168
- Aircraft time: 74,656 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY FLASHLIGHT AT AFT ENTRY DOOR HAS BROKEN BAND.  REPLACED STRAP FOR EMERGENCY LIGHT AT AFT ENTRY DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
